# SDR 2010FA0000013

- Difficulty date: December 21, 2009
- Submitted: January 8, 2010
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 1051676
- Condition: Failed
- Location: Magneto
- Part time: 17 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS CONDENSER FAILED WITH 17.1 HOURS TIS.  SERIES CIRCUIT OPENED UP INTERNALLY, CAUSING CONTACTS TO BURN AND MAG TO QUIT.
